Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 74, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Apr 26, 2012, 5:52 AM EDT for McCreary County, Pulaski County, Wayne County, Kentucky. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2012, 5:52 AM EDT (09:52 UTC)
- Expired
- Apr 26, 2012, 6:30 AM EDT
- In force
- 38 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties McCreary County, KY, Pulaski County, KY, Wayne County, KY
The radar
The Knoxville radar (KMRX), 139 km from the middle of the area, began a volume at 09:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 6:00 AM EDT | TSTM WND DMG | Monticello, KY | TREES AND POWER LINES/POLES DOWN COUNTYWIDE. TIME ESTIMATED OFF OF RADAR. |
| Apr 26, 6:20 AM EDT | TSTM WND DMG | Whitley City, KY | NUMEROUS TREES AND POWER LINES DOWN. ROOF BLOWN OFF OF BUILDING AND NOW ON TOP OF CAR WASH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 9.9 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1411 J/kg
- Mixed-layer CIN
- -108 J/kg
- Mixed-layer LCL
- 1242 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 250 m²/s²
- 0-3 km storm-relative helicity
- 383 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 4.7
The text
As transmitted, in the capitals the NWS used until 2016.
902
WUUS53 KJKL 260952
SVRJKL
KYC147-199-231-261030-
/O.NEW.KJKL.SV.W.0074.120426T0952Z-120426T1030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
552 AM EDT THU APR 26 2012
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MCCREARY COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHWESTERN PULASKI COUNTY IN SOUTH CENTRAL KENTUCKY...
WAYNE COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 630 AM EDT
* AT 548 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
NORTHWEST OF CABELL...OR 14 MILES NORTH OF ALBANY...AND MOVING EAST
AT 70 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MONTICELLO...COOPER...STEUBENVILLE AND MILL SPRINGS AROUND 600 AM
EDT.
BARRIER...COOPERSVILLE...OIL VALLEY AND GREGORY AROUND 605 AM EDT.
RITNER...SLAVENS...KIDDS CROSSING AND DENNEY AROUND 610 AM EDT.
WIBORG...CO-OPERATIVE AND BLUE HERON AROUND 615 AM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3660 8487 3662 8500 3669 8503 3676 8501
3686 8507 3692 8496 3696 8495 3696 8490
3699 8485 3705 8491 3707 8491 3683 8433
3681 8436 3678 8435 3675 8432 3666 8430
3659 8432
TIME...MOT...LOC 0952Z 287DEG 61KT 3686 8501
WIND...HAIL 60MPH 1.00IN
$$
GREIF2 follow-up statements
916
WWUS53 KJKL 261015
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
615 AM EDT THU APR 26 2012
KYC147-199-231-261030-
/O.CON.KJKL.SV.W.0074.000000T0000Z-120426T1030Z/
MCCREARY KY-PULASKI KY-WAYNE KY-
615 AM EDT THU APR 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WAYNE...SOUTH
CENTRAL PULASKI AND MCCREARY COUNTIES UNTIL 630 AM EDT...
AT 610 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR RITNER...OR 10 MILES WEST OF
WHITLEY CITY...MOVING EAST AT 70 MPH. NICKEL SIZE HAIL MAY ALSO
ACCOMPANY THESE DAMAGING WINDS.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WHITLEY CITY...MARSHES SIDING...STEARNS AND PINE KNOT AROUND 620 AM
EDT.
HOLLYHILL AROUND 625 AM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3660 8487 3668 8492 3676 8493 3683 8489
3685 8491 3684 8481 3690 8481 3690 8485
3695 8475 3699 8478 3701 8476 3683 8433
3681 8436 3666 8430 3659 8432
TIME...MOT...LOC 1015Z 287DEG 61KT 3675 8454
WIND...HAIL 60MPH 0.88IN
$$
GREIF473
WWUS53 KJKL 261028
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
628 AM EDT THU APR 26 2012
KYC147-199-231-261039-
/O.EXP.KJKL.SV.W.0074.000000T0000Z-120426T1030Z/
MCCREARY KY-PULASKI KY-WAYNE KY-
628 AM EDT THU APR 26 2012
...THE SEVERE THUNDERSTORM WARNING FOR WAYNE...SOUTH CENTRAL PULASKI
AND MCCREARY COUNTIES WILL EXPIRE AT 630 AM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA...HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3660 8487 3668 8492 3676 8493 3683 8489
3685 8491 3684 8481 3690 8481 3690 8485
3695 8475 3699 8478 3701 8476 3683 8433
3681 8436 3666 8430 3659 8432
TIME...MOT...LOC 1029Z 287DEG 61KT 3668 8426
$$
GREIFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 4:00 AM EDT, 1 hour 52 minutes earlier.
Area forecast discussion, Apr 26, 4:00 AM EDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 400 AM EDT THU APR 26 2012 .SHORT TERM...(TODAY THROUGH FRIDAY) ISSUED AT 400 AM EDT THU APR 26 2012 CONVECTION ASSOCIATED WITH THE WARM FRONT AND LOW LEVEL JET FEED WILL EXIT FAR NORTHEASTERN KENTUCKY OVER THE NEXT HOUR OR SO. MEANWHILE...AN MCS HAS BEEN SUSTAINING ITSELF ACROSS WESTERN KENTUCKY AND SOUTHWESTERN INDIANA. WILL HAVE TO ASSUME THAT THIS WILL HOLD TOGETHER ENOUGH FOR LIKELY STORMS WEST OF I-75 TOWARDS DAWN...AS DECENT MID-LEVEL LAPSE RATES REMAIN OUT AHEAD OF IT. HAVE UPPED POPS TO LIKELY AND MAY HAVE TO GO HIGHER IF MORE WIDESPREAD COVERAGE MAKES IT IN. THE COLD FRONT WILL THEN MOVE THROUGH LATER TODAY...ALLOWING FOR SOME RE-FIRING OF CONVECTION ALONG THE FRONT. HAVE BUMPED POPS BACK UP INTO SCATTERED COVERAGE FOR ALL. ENOUGH INSTABILITY ALSO LOOKS TO BUILD TO ALLOW FOR A SMALL SEVERE THREAT AS WELL AND WILL MENTION THIS IN THE HWO. THE FRONT WILL SAG SOUTH INTO TENNESSEE TONIGHT INTO FRIDAY MORNING...WITH MUCH COOLER FILTERING INTO THE AREA AS LOWS DROP DOWN TO THE 40S FOR MOST LOCATIONS TONIGHT. THE FRONT MAY BEGIN TO CREEP BACK NORTH OUT OF THE TENNESSEE VALLEY LATER ON FRIDAY...ALLOWING FOR A FEW STORMS POSSIBLE ACROSS MAINLY THE CUMBERLAND BASIN. .LONG TERM...(FRIDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 400 PM EDT WED APR 25 2012 THE MODELS START OUT THE LONG TERM IN FAIRLY GOOD AGREEMENT ALOFT GIVEN THE AMPLIFIED PATTERN. TEMPORARY RIDGING OVER THE OHIO VALLEY WILL QUICKLY YIELD TO FAST AND MORE ZONAL FLOW THROUGH THE WEEKEND ON THE SOUTHERN SIDE OF A MID TO UPPER LATITUDES OMEGA BLOCK. THIS WILL KEEP PLENTY OF SHORTWAVE ENERGY CROSSING THE REGION ALOFT AS THE TWIN LOW CENTERS SPIN ALONG TO OUR NORTHWEST AND NORTHEAST. THE BLOCK DOES BREAK DOWN EARLY IN THE NEW WEEK...THOUGH...AND THIS ALLOWS FOR A MORE ORGANIZED AREA OF SHORTWAVE ENERGY TO CROSS THE OHIO VALLEY LATER MONDAY IN ASSOCIATION WITH THE NOW MORE OPEN TROUGH PUSHING INTO THE GREAT LAKES REGION. MORE BROAD ZONAL FLOW FOLLOWS FOR THE AREA THROUGH THE REST OF THE FORECAST WITH A CONTINUED SUPPLY OF ENERGY FROM THE SOUTHWEST. WITH ENOUGH SIMILARITIES IN THE MID RANGE OPERATIONAL MODELS HAVE GONE WITH A BLENDED SOLUTION...PREFERRING THE LATEST ECMWF ON DETAILS. EAST KENTUCKY WILL FACE WET PERIOD AFTER WET PERIOD THROUGH THE EXTENDED AS A QUASI-STATIONARY FRONTAL BOUNDARY WAVES THROUGH THE AREA FOR MUCH OF THE TIME. INITIALLY THIS WAVE WILL LIFT NORTHEAST THROUGH THE STATE ON SATURDAY BUT REMAIN NEAR ENOUGH TO CONTINUE A THREAT OF SHOWERS AND THUNDERSTORMS. THE BOUNDARY THEN ATTEMPTS TO SINK BACK SOUTH THROUGH THE AREA INTO THE START OF THE NEW WORK WEEK WITH HIGHER POPS WARRANTED...THOUGH IT WILL LIKELY WAGGLE BACK NORTH BY 00Z TUESDAY AS SURGES OF MOISTURE PASS THROUGH THE OHIO VALLEY... PERHAPS JUST TO OUR NORTH...BUT AGAIN CLOSE ENOUGH TO JUSTIFY AT LEAST CHANCE POPS. WEAK LOW PRESSURE THEN EXITS THE AREA ON WEDNESDAY WITH ANOTHER DECENT SHOT OF CONVECTION. THE GRID LOAD CAME IN FAIRLY WELL AND IN LINE WITH EXPECTATIONS FOR A BLENDED SOLUTION. DID ADJUST SOME OF THE POPS DAY TO DAY TO BETTER REFLECT THE SPECIFICS OF THE NEW ECMWF...BUT NOT TOO MUCH. KEPT THE TERRAIN DETAILS RATHER SPARSE AT NIGHT THIS GO AROUND GIVEN THE MOIST ENVIRONMENT THAT SHOULD DOMINATE. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT) ISSUED AT 206 AM EDT THU APR 26 2012 EXPECT VFR CONDITIONS TO HOLD ACROSS THE TAF SITES THROUGH DAWN...AS CONVECTION HAS ORGANIZED ACROSS FAR NORTHEASTERN KENTUCKY. HAVE INCLUDED A VCTS AT JKL...AS SOME SCATTERED SHOWERS AND THUNDERSTORMS WILL BRUSH BY TO THE NORTH AND EAST THROUGH THE NIGHT. A PASSING COLD FRONT WILL LIKELY RE-FIRE SOME CONVECTION ACROSS THE AREA DURING THE DAY ON THURSDAY...HOWEVER WILL AWAIT FOR LATER GUIDANCE BEFORE TRYING TO NAIL DOWN A BETTER WINDOW OF TIMING. FOR NOW...HAVE INCLUDED VCTS AT ALL LOCATIONS. THE COLD FRONT WILL MOVE THROUGH LATE IN THE AFTERNOON...WITH SOME MVFR OR LOWER POST-FRONTAL STRATOCU ON W TO NW WINDS FOLLOWING. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...GEOGERIAN LONG TERM....GREIF AVIATION...GEOGERIAN
Hazardous weather outlook, Apr 26, 5:25 AM EDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 525 AM EDT THU APR 26 2012 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-271100- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- 525 AM EDT THU APR 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WILL BE POSSIBLE TODAY THROUGH THIS EVENING. SOME OF THE STORMS COULD APPROACH SEVERE LIMITS...WITH LARGE HAIL AND DAMAGING WIND BEING THE MAIN THREAT. ADDITIONALLY...ANY LOCATIONS THAT SEE REPEATED ROUNDS OF HEAVY RAIN MAY EXPERIENCE ISOLATED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS WILL BE POSSIBLE AT TIMES FRIDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY OCCURRENCES OF HAIL OR DAMAGING WIND. GEOGERIAN
In the hours before
Special weather statement, Apr 26, 12:28 AM EDT, 5 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 1228 AM EDT THU APR 26 2012 KYZ044-051-052-060-104-106-260515- MENIFEE-ROWAN-BATH-ELLIOTT-FLEMING-MORGAN- 1228 AM EDT THU APR 26 2012 ...A CLUSTER OF STRONG THUNDERSTORMS TO AFFECT THE FOLLOWING COUNTIES THROUGH 115 AM EDT THURSDAY MORNING... EASTERN MENIFEE... NORTHWESTERN MORGAN... ROWAN... EASTERN BATH... NORTHERN ELLIOTT AND FLEMING. AT 1226 AM EDT...A CLUSTER OF SHOWERS AND STRONG THUNDERSTORMS WAS LOCATED IN AND AROUND GRANGE CITY...OR ABOUT 10 MILES NORTHEAST OF OWINGSVILLE...MOVING EAST AT 40 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...FLEMINGSBURG AROUND 1235 AM EDT...MOREHEAD AROUND 1240 AM EDT...GATES AROUND 1245 AM EDT...HALDEMAN AROUND 1250 AM EDT AND SANDY HOOK AROUND 100 AM EDT. RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE INCH PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND POSSIBLY SMALL HAIL IN THESE AREAS. THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS. MOTORISTS ARE URGED TO DRIVE CAREFULLY. GREIF
Special weather statement, Apr 26, 2:23 AM EDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 223 AM EDT THU APR 26 2012 KYZ052-104-106-260715- ROWAN-ELLIOTT-MORGAN- 223 AM EDT THU APR 26 2012 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 315 AM EDT THURSDAY MORNING... NORTHEASTERN MORGAN... SOUTHEASTERN ROWAN AND ELLIOTT. AT 223 AM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WAGNER...OR 9 MILES WEST OF SANDY HOOK...MOVING EAST AT 45 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...SANDY HOOK AROUND 230 AM EDT...ISONVILLE AROUND 235 AM EDT...AND CULVER AROUND 240 AM EDT. RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE INCH PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS. MOTORISTS ARE URGED TO DRIVE CAREFULLY. GREIF
Special weather statement, Apr 26, 2:47 AM EDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 247 AM EDT THU APR 26 2012 KYZ044-051-052-104-260745- ROWAN-BATH-ELLIOTT-FLEMING- 247 AM EDT THU APR 26 2012 ...A CLUSTER OF STRONG THUNDERSTORMS TO AFFECT THE FOLLOWING COUNTIES THROUGH 345 AM EDT THURSDAY MORNING... ROWAN... NORTHERN BATH... ELLIOTT AND FLEMING. AT 247 AM EDT...A CLUSTER OF SHOWERS AND STRONG THUNDERSTORMS WAS LOCATED GENERALLY ALONG AND NORTH OF INTERSTATE 64. THESE ARE SLOWLY MOVING EAST SOUTHEAST. RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE INCH PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND POSSIBLY SMALL HAIL IN THESE AREAS. THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS. MOTORISTS ARE URGED TO DRIVE CAREFULLY. GREIF
Special weather statement, Apr 26, 3:14 AM EDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 314 AM EDT THU APR 26 2012 KYZ052-104-106-107-119-260815- ROWAN-ELLIOTT-JOHNSON-MARTIN-MORGAN- 314 AM EDT THU APR 26 2012 ...A CLUSTER OF STRONG THUNDERSTORMS TO AFFECT THE FOLLOWING COUNTIES THROUGH 415 AM EDT THURSDAY MORNING... NORTHERN JOHNSON... NORTHERN MARTIN... NORTHERN MORGAN... SOUTHEASTERN ROWAN AND ELLIOTT. AT 313 AM EDT...A CLUSTER OF SHOWERS AND EMBEDDED STRONG THUNDERSTORMS WAS LOCATED GENERALLY BETWEEN THE MOUNTAIN PARKWAY AND INTERSTATE 64. THIS AREA OF CONVECTION IS GENERALLY SLIDING SLOWLY EAST SOUTH EAST. RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE INCH PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND POSSIBLY SMALL HAIL IN THESE AREAS. THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS. MOTORISTS ARE URGED TO DRIVE CAREFULLY. GREIF
Local storm report, Apr 26, 3:19 AM EDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
319 AM EDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 AM FLASH FLOOD HALDEMAN 38.25N 83.32W
04/26/2012 ROWAN KY 911 CALL CENTER
WATER IN A HOME OFF OF TUNNEL CUT LOOP ROAD
&&
GEOGERIANThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 10:56 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Jackson, Laurel, Owsley, Rockcastle | 34 min |
| Apr 26, 1:52 AM EDT | Areal Flood Advisory | JKL | Bath, Elliott, Fleming, Rowan | 3 hr |
| Apr 26, 2:40 AM EDT | Flash Flood Warning | JKL | Elliott, Fleming, Rowan | 4 hr |
| Apr 26, 3:32 AM EDT | Areal Flood Advisory | JKL | Johnson, Martin | 3 hr |
| Apr 26, 6:27 AM EDT | Severe Thunderstorm Warning | JKL | Bell, Clay, Harlan, Knox, Laurel, Leslie and 2 more | 48 min |
| Apr 26, 3:44 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Estill, Jackson, Lee, Owsley | 46 min |
| Apr 26, 4:09 PM EDT | Tornado Warning | JKL | Clay, Jackson, Owsley, Rockcastle | 51 min |
| Apr 26, 4:37 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Knox, Laurel, Pulaski, Rockcastle, Whitley | 53 min |
| Apr 26, 4:51 PM EDT | Severe Thunderstorm Warning | JKL | McCreary, Pulaski, Wayne, Whitley | 54 min |
| Apr 26, 4:56 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Clay, Jackson, Leslie, Owsley, Perry | 18 min |
| Apr 26, 5:00 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Martin, Pike | 26 min |
| Apr 26, 5:04 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Floyd, Knott, Letcher, Magoffin, Perry and 1 more | 29 min |
| Apr 26, 5:13 PM EDT | Tornado Warning | JKL | Clay, Jackson, Leslie, Owsley, Perry | 32 min |
| Apr 26, 5:28 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Knox, Laurel, Pulaski, Whitley | 47 min |
| Apr 26, 5:43 PM EDT | Tornado Warning | JKL | Clay, Harlan, Knott, Leslie, Letcher, Perry | 47 min |
| Apr 26, 5:47 PM EDT | Severe Thunderstorm Warning | JKL | McCreary, Wayne, Whitley | 43 min |
| Apr 26, 5:52 PM EDT | Severe Thunderstorm Warning | JKL | McCreary, Wayne | 14 min |
| Apr 26, 5:55 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Martin, Pike | 38 min |
| Apr 26, 6:10 PM EDT | Tornado Warning | JKL | Bell, Clay, Harlan, Knox, Laurel, Leslie and 1 more | 51 min |
| Apr 26, 6:21 PM EDT | Tornado Warning | JKL | Harlan, Leslie, Letcher, Perry | 31 min |
| Apr 26, 6:27 PM EDT | Severe Thunderstorm Warning | JKL | Bell, McCreary, Whitley | 22 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.